# SDR ASAA2017080521542

- Difficulty date: August 5, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,814 hours, 10,648 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 0000
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RECENT FAULTS SHOWS ECONOMIC FAULT 77-10852,  BOTTOM RIGHT EGT PROBE OUT OF RANGE. ACFT GROUNDED.  REPLACED THE NR 2 ENGINE DUE TO STAGE 2 VSV SEGMENT SEAL ANTI ROTATION PIN AT 9 O'CLOCK HAS ROTATED 90 DEGREES,
